Xia, X., Chen, G., Gai, R. and Zinober, A.S.I. (2008) Periodicity in Delta-Modulated feedback control. Journal of Control Theory and Applications, 6 (1). pp. 37-44. ISSN 1993-0623Full text not available from this repository. (Request a copy)
The Delta-modulated feedback control of a linear system introduces nonlinearity into the system through switchings between two input values. It has been found that Delta-modulation gives rise to periodic orbits. The existence of periodic points of all orders of Sigma-Delta modulation with “leaky” integration is completely characterized by some interesting groups of polynomials with “sign” coefficients. The results are naturally generalized to Sigma-Delta modulations with multiple delays, Delta-modulations in the “downlink”, unbalanced Delta-modulations and systems with two-level quantized feedback. Further extensions relate to the existence of periodic points arising from Delta-modulated feedback control of a stable linear system in an arbitrary direction, for which some necessary and sufficient conditions are given.
|Academic Units:||The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
?? Sheffield.AMA ??
|Depositing User:||Mrs Megan Hobbs|
|Date Deposited:||09 Mar 2010 15:20|
|Last Modified:||07 Jun 2010 11:09|
|Publisher:||Springer on behalf of South China University of Technology and Academy of Mathematics and Systems Science, CAS|
Actions (login required)